# SDR FOTR2019813445

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 300
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB EXFOLIATED CORROSION AT T/E BETWEEN ELEV STA 99.97 AND ELEV STA 136.50.  REMOVED CORROSION DAMAGE FROM LT HORIZ STABILIZER UPPER T/E BEAM AT SS 132.00, IAW SRM 51-10-6 & FVCI DWG 55-10591-1 REV NEW, MATERIAL LOSS .052" FROM ORIGINAL THICKNESS OF .100" WITH .048" MATERIAL REMAINING, BLENDOUT FOUND TO BE BEYOND ALLOWABLE SRM LIMITS. FABRICATED -1 REPAIR STRAP 3.4375" X 13.5625" FROM 2024-T3 .063 MATERIAL PO 9009667 IAW FVCI DWG 55-10591-1, REV.  NEW, TREATED AND PRIMED REPAIR STRAP & REWORKED AREA OF UPPER T/E BEAM IAW SRM 51-10-2. INSTALLED REPAIR STRAP ON LT HORIZ STAB. UPPER T/E BEAM AT SS. 132.00 IAW FVCI REPAIR DWG 55-*10591-1 REV.NEW W/8110-3 DATED 11-09-2010. NO ADDITIONAL DAMAGE TOLERANCE EVALUATION FOR THIS STRUCTURE.  REPAIR IAW SRM 51-00-4 FCBS LIST FIG 4 ,TABLE V.
